Volume 102, Issue 2, September 1975

Local invariants of an embedded Riemannian manifold

Pages 187-203 by Peter B. Gilkey

On a class of geodesics in Teichmüller space

Pages 205-221 by Howard Masur

On boundaries of complex analytic varieties. I

Pages 223-290 by F. Reese Harvey, H. Blaine Lawson, Jr.

Induction and structure theorems for orthogonal representations of finite groups

Pages 291-325 by Andreas W. M. Dress

Foliations with measure preserving holonomy

Pages 327-361 by Joseph F. Plante

Borel determinacy

Pages 363-371 by Donald A. Martin